MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM DISTAL RADIUS FRACTURE SYSTEM; ANTHEM VOLAR PLATE, DOUBLE ROW, NARROW, RIGHT, 4 HOLE, SS

GLOBUS MEDICAL, INC. ANTHEM DISTAL RADIUS FRACTURE SYSTEM; ANTHEM VOLAR PLATE, DOUBLE ROW, NARROW, RIGHT, 4 HOLE, SS
Model Number 2171.2304
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The part was not returned as it remains in the patient.A mediolateral x-ray and an anterior/posterior x-ray were provided.No conclusions can be drawn when looking at the anterior/posterior view as the screw heads are not visible on the x-ray.When looking at the mediolateral view, it appears that the screws backed out of two of the distal holes in the right narrow volar plate.However, since a post-operative x-ray from the initial surgery was not provided, it cannot be confirmed whether the screws have backed out or migrated in position relative to the initial surgery.Based on additional information, it can be assumed that the screws were tightened by hand, although sufficient tightening cannot be confirmed, and that screw trajectories were within established limits.An exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported that 2 locking screws are backing out of an anthem volar plate 1 month post operatively.

Brand Name
ANTHEM DISTAL RADIUS FRACTURE SYSTEM
Common Device Name
ANTHEM VOLAR PLATE, DOUBLE ROW, NARROW, RIGHT, 4 HOLE, SS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12536240
Report Number3004142400-2021-00182
Device Sequence Number13684047
Product Code HWC
UDI-Device Identifier00889095400571
UDI-Public00889095400571
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D299667
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2171.2304
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;